I have not written for a while since having my cataract operation which sadly has not worked as my sight is worse than pre op.
I saw my excellent rheumatologist yesterday and explained that I have had pain down the outside of my left leg for many months with occasionally a few days of remission until October when it became much more severe especially when standing and on weight bearing and I now have pain in my lower back and left buttock. He says that it is due to prednisolone, which I have been taking for 15 months starting at 60mg and now down to 5mg, affecting the muscles. I also have had a very stiff painful neck which, after examination, he said was also caused by prednisolone.
He suggests taking paracetamol and walking in a warm swimming pool to strengthen the muscles as it is too painful for me to swim at present. I did not realise that you should not take naproxen or ibuprofen with prednisolone - oh dear as I had been taking them.
I feel a complete wreck and worse than I did a year ago. Has anyone had the same symptoms and do they have advice on what helped them? Many thanks.